Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Ultrasound shows early intrauterine embryonic demise, advised hyoscine, primrose, still no bleeding. Ann other medicine to bleed ?

Hi i am AAA, my ultrasound impression shows that early intrauterine embryonic demise. 8 weeks 6 days by CRL Normal ovaries and my ob gave me hyoscine and evening primrose w/c i take 3 times every 8 hrs. but still im not bleeding yet and my cervix is still closed. is there any medicine that i could take so i ll bleed
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
Medical abortion is possible only up to 9 weeks after which surgical abortion should be preferred as it provides 98% success rate. Mifepristone followed by Misoprostol are the drugs usually preferred for medical abortion as they have a high success rate with little side effects. Yet, in your case, surgical abortion would be the better choice. Please get further advice from your doctor. Good luck.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor